# SDR SWAA2024022954834

- Difficulty date: February 21, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 45,089 hours, 27,632 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Part number: UNKNOWN
- Condition: Unknown
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - ACCOMPLISH HFEC INSPECTION OF PREVIOUS CUTOUT ON FLIGHT DECK FLOOR REPAIR CALLED OUT ON STEP 9 OF EA 1-A53-33179 REV IR<[01] REMOVED AND REINSTALLED COCKPIT FLOOR REPAIR PREVIOUSLY; REMOVED FOR NDT INSPECTION; PER REF SRM 51-40-02-G-0 AND REF. ; EA 1-A53-33179 REV IR AND BOEING DRAWING 141A0631 AND EA 24-153-00370;[02] COMPLETED SME INSPECTION OF WORKMANSHIP AND PAPERWORK AUDIT.
